# SDR SWIA202162097

- Difficulty date: August 29, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR OUTER HANDLE HOUSING HAS GOUGE WORN INTO HANDLE PIVOT    (C-CHECK RO 10/30/2021)   REPLACED SERVICE DOOR OUTER HANDLE HOUSING REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-38103 REV. C COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
